# SDR 2001UALA01836

- Difficulty date: August 25, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,850 hours, 17,384 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACC63BP18A14P9L
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 15,000 FT EICAS C-HYD QTY MSG STATUS PAGE SHOWED ZERO QUANTITY, CENTER QUANTITY LIGHT CAME ON, OPERATED NORMALLY. POSSIBLE LOOSE CONNECTOR PIN AND LOOSE SHIELD TERMINAL.  REPLACED CONNECTOR D4946P AND SHIELD GROUND RE-TERMINATED AT CONNECTOR.
